# SDR ABXR080072

- Difficulty date: February 6, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STA 1076, LONGERON 14 RIGHT.  REPAIRED FRAME IAW DC9 SRM 53-03, FIG 32, SHEET 4.
